# SDR 2022FA0000403

- Difficulty date: July 24, 2022
- Submitted: July 28, 2022
- Operation: General aviation
- Aircraft: N2345R
- Make and model: Piper PA-23-250
- Aircraft serial: 278154019
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2Y*
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F628Z
- Part serial: B1671T
- Condition: Inoperative
- Location: Zone 400
- Part time: 797 hours
- Component: Propeller Gover, Hartzl
- Component part number: F628Z
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LH PROPELLER GOVERNOR CAN NOT CONTROL PROPELLER RPM. SUSPECT PROP. GOVERNOR IS AT FAULT. REMOVED PROP. GOVERNOR AND SENT OUT FOR OVERHAUL.
